# SDR SWAA2019112539080

- Difficulty date: November 6, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 55,228 hours, 32,671 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING OUTBOARD AFT FLAP UPPER SURFACE INBOARD CORNER DELAMINATED. / R&R AFT FLAP IAW SRM AND AMM.
